# SDR AALA20020986

- Difficulty date: July 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING ROW 17B THROUGH 28B INOPERATIVE.  SECURED EMERGENCY LIGHT POWER SUPPLY CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
